# SDR P2EA99072

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435736
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT WING OUTBOARD AFT FLAP DELAMINATED.  DEFECT SIZE LENGTH 1 INCH.  REPAIRED FLAP PER SRM 51-40-6, PAR 5 FIG 4.  (M)
